I am a 25 year old female. I just recently got married. My husband and i have been together for almost 3 years. We both take medication for depression. I know that a side effect for many antidepressants is decrease in sex drive. My husband takes Zoloft, and I take Celexa. My husbands sex drive is gone. He is in the mood maybe once or twice a month. I know that he can't help it, but I feel neglected. I tell him that I need some contact at least once a week, but this is a stab straight to his manhood. I feel bad for this and I feel sexually frustrated. I have been thinking about talking to my doctor to see if I could possibly take Zoloft instead of Celexa and it might decrease my sex drive down to my husbands level so we don't have this problem. What should I do? I am desperate for advise!
I went thew a loooong period of time were I had no sex drive, but my husband was really patient with me and never pushed the issue. I orignally lost it when we were trying to get preg. and it became something we had to do, like laundry! Then homones durning preg. made me even more lacking in the "love department", then a baby, and 4,5,6 years went by and sex was just not on the menu. Found out that my thyroid was off, still nothing then on night it happened it just consumed me. I would try to see if the hormones are off thyroid, testosterone-and belive it or not men actually have estogen! You can try one of those supplements they have on TV. There one thing that might also help, there are diffrent ways to share intamacy-cuddling, holding,massage,holding hands playing strip poker. Reasure him that he still a "man" you love him for better or worse, sickness and health, taking the pressure off sex and focus on how you can make each other feel good and happy. I am sure that he is suffering a blow to his ego and that with the medication and stress can make it hard to give the attention to the sexual part of a relationship. Be happy, love uncontrolably and see a doctor.
celexa and zoloft both will cause this..there ssri,s anti depression meds..eith one o=f you should not have a sex drive..i was on celexa 4 days and i couldnt..i could but it took to long..it kills the drive,.,.theres older meds trhat wont cause this...or ask your doc to put yo on lamictail..it has no weight gain or sex effects...but you have to start at a low dose. theres a black box warring on it,..you can go google it..lamictail..its used for bipolar deppreshion but they use it alot!!!! good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.